Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A limit theorem for processes with stationary independent increments


Author: Frank Kozin
Journal: Proc. Amer. Math. Soc. 8 (1957), 960-963
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090919-0
MathSciNet review: 0090919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Lévy, Le mouvement brownien plan, Amer. J. Math. vol. 62 (1940) pp. 487-550. MR 0002734 (2:107g)
  • [2] R. H. Cameron and W. T. Martin, The behavior of measure and measurability under a change of scale in Wiener space, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 130-137. MR 0019259 (8:392a)
  • [3] G. Baxter, A strong limit theorem for Gaussian processes, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 522-527. MR 0090920 (19:890f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090919-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society